# SDR GTIA9700286

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Jammed Switch
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 640 - AFT LAV SMOKE DETECTOR ACTIVATED SPURIOUSLY IN-FLIGHT.  FOUND TEST SWITCH JAMMED IN CLOSE TO TEST MODE.  UN-JAMMED SWITCH.  SEVERAL OPS CHECKS COMPLETED.  ALL CHECKS GOOD.  (X)
